# SDR SWAA2024103041230

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA 2024-593132<[01] REPLACED WEB LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV ? SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED BTW BS 328 TO BS 344 LBL 46.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 44 REV ? SEE INDIVIDUAL SIGN OFF BELOW
